# SDR DALA2023022201344

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 70,862 hours, 9,395 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 DOOR 3R SLIDE SHOWS ARMED WHEN DISARMED. CORRECTIVE ACTION: CYCLED DOOR 3R ARMED TO DISARMED SEVERAL TIMES. SLIDE DISARMS NORMALLY. ALL INDICATIONS NORMAL. (6602993)
